# SDR SWIA202264154

- Difficulty date: January 10, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9 INCH CREASE FOUND ON FUSELAGE SKIN AT F.S 319-333 BETWEEN STRINGER 25L-26L    (C CHECK RO 02-03-22)   REPAIR TO FUSELAGE SKIN BETWEEN FS310.00 TO FS349.00 AND STR 24 & 27 LHS . COMPLIED WITH REO 670-53-21-2218 REV -- DATED 2022-01-17.  COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.  SEE CONTINUATION CARD FOR DETAILS.
